Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: PORTEX; TRACHEOSTOMY TUBE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
PORTEX; TRACHEOSTOMY TUBE
Model Number
100/897/080CZ
Medical Device Problem Code
Gel Leak (1267)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
02/24/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Ruptured cuff on posterior aspect.From mhra report: audible leak heard by staff nurse referred to ent following discussion with consultant ? cuff issue.No harm to patient.Scheduled tube change in theatre by ent surgeons.
New Search
Submit an Adverse Event Report
Brand Name
PORTEX
Common Device Name
TRACHEOSTOMY TUBE
MDR Report Key
11670819
Report Number
3012307300-2021-03161
Device Sequence Number
3160874
Product Code
BTO
UDI-Device Identifier
15019315107207
UDI-Public
15019315107207
Combination Product (Y/N)
N
Initial Reporter Country
UK
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
04/15/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Expiration Date
12/10/2024
Device Model Number
100/897/080CZ
Device Catalogue Number
100/897/080CZ
Device Lot Number
3900085
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
03/15/2021
Initial Report FDA Received Date
04/15/2021
Was Device Evaluated by Manufacturer? (Y/N)
Device Not Returned to Manufacturer
Date Device Manufactured
01/06/2020
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1